# SDR 9625869602

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM MSN, NOSE LANDING GEAR GREEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND LIGHT EXTINGUISHED AFTER APPROXIMATELY FIVE MINUTES.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR LOCK SWITCH CONNECTOR DUE TO DAMAGED BACKSHELL.  ALSO REPLACED LOCK SWITCH AND UPLIMIT SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
